# SDR VNAA2013030400004

- Difficulty date: March 4, 2013
- Submitted: March 8, 2013
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 22,066 hours, 22,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE FS 409+128 POST AT LBL 18 HAD INDICATION OF CRACK.  THE AREA  WAS INSPECTED AND REPAIRED USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
